Alert archive / New Mexico / Red Flag Warnings in 2014
Red Flag Warning 5, NWS Albuquerque, NM
NWS Albuquerque, NM issued this red flag warning at Feb 15, 2014, 2:16 PM MST. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Feb 15, 2014, 2:16 PM MST (21:16 UTC)
- Expired
- Feb 15, 2014, 6:00 PM MST
- In force
- 4 hr
- Issued by
- NWS Albuquerque, NM
The text
As transmitted, in the capitals the NWS used until 2016.
713 WWUS85 KABQ 152116 RFWABQ URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 216 PM MST SAT FEB 15 2014 ...RED FLAG WARNING THIS AFTERNOON AND EARLY EVENING FOR THE EAST CENTRAL PLAINS AND SUNDAY AFTERNOON AND EARLY EVENING FOR THE NORTHWEST HIGHLANDS...LOWER/MIDDLE RIO GRANDE VALLEY AND THE CENTRAL MOUNTAINS BELOW SIGNIFICANT SNOWPACK EASTWARD TO THE TEXAS STATE LINE DUE TO STRONG WINDS...LOW RELATIVE HUMIDITY AND MODERATE HAINES VALUES... .DRY AND BREEZY TO WINDY CONDITIONS ALONG WITH MODERATE HAINES VALUES WILL CONTINUE IN THE EAST CENTRAL PLAINS THROUGH EARLY THIS EVENING...CREATING CRITICAL FIRE WEATHER CONDITIONS FOR THE NEXT SEVERAL HOURS. RED FLAG CONDITIONS WILL DEVELOP OVER MUCH OF CENTRAL NEW MEXICO SUNDAY AFTERNOON AS TEMPERATURES WELL ABOVE SEASONAL AVERAGES COMBINE WITH A VERY DRY AIRMASS...STRONG WEST WINDS AND MODERATE HAINES VALUES. THE CRITICAL CONDITIONS WILL DEVELOP FIRST ACROSS THE EAST CENTRAL AND NORTHEAST PLAINS...EXPANDING WEST AND SOUTHWESTWARD TO INCLUDE PORTIONS OF THE NORTHWESTERN HIGHLANDS AND RIO GRANDE VALLEY. FIRE DANGER IS FORECAST TO BE HIGH THOUGH HAINES VALUES ARE NOT EXPECTED TO EXCEED MODERATE/FIVE. NMZ103-152230- /O.CAN.KABQ.FW.A.0006.140216T1900Z-140217T0200Z/ NEW MEXICO FIRE WEATHER ZONE 103 NORTHEAST HIGHLANDS/EASTERN CARSON AND SANTA FE NF/SNZ-TAZ- 216 PM MST SAT FEB 15 2014 ...FIRE WEATHER WATCH IS CANCELLED... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS CANCELLED THE FIRE WEATHER WATCH. LOW HAINES VALUES IN THIS PORTION OF THE FORECAST AREA WILL KEEP CRITICAL FIRE WEATHER CONDITIONS IN CHECK SUNDAY AFTERNOON AND EARLY EVENING. $$ NMZ108-160100- /O.UPG.KABQ.FW.A.0006.140216T1900Z-140217T0200Z/ /O.NEW.KABQ.FW.W.0006.140216T1900Z-140217T0200Z/ /O.NEW.KABQ.FW.W.0005.140215T2116Z-140216T0100Z/ NEW MEXICO FIRE WEATHER ZONE 108 EAST CENTRAL PLAINS/WESTERN KIOWA GRASSLANDS BLM/ABZ-SNZ- 216 PM MST SAT FEB 15 2014 ...RED FLAG WARNING IN EFFECT UNTIL 6 PM MST THIS EVENING... ...RED FLAG WARNING IN EFFECT FROM NOON TO 7 PM MST SUNDAY... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT UNTIL 6 PM MST THIS EVENING. A RED FLAG WARNING HAS ALSO BEEN ISSUED FROM NOON TO 7 PM MST SUNDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * AREA AND TIMING...CRITICAL CONDITIONS WILL CONTINUE IN THE EAST CENTRAL PLAINS UNTIL EARLY THIS EVENING. CRITICAL CONDITIONS WILL RE-DEVELOP BY MID DAY SUNDAY...PERSISTING UNTIL SHORTLY AFTER SUNSET. * 20 FOOT WINDS...WESTERLY 20 TO 30 MPH WITH GUSTS BETWEEN 35 AND 45 MPH. * RELATIVE HUMIDITY...MINIMUM VALUES BETWEEN 6 TO 10 PERCENT. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$ NMZ104>107-160100- /O.UPG.KABQ.FW.A.0006.140216T1900Z-140217T0200Z/ /O.NEW.KABQ.FW.W.0006.140216T1900Z-140217T0200Z/ NEW MEXICO FIRE WEATHER ZONE 104 NORTHEAST PLAINS/EASTERN KIOWA AND RITA BLANCA GRASSLANDS/ABZ-TNZ- NEW MEXICO FIRE WEATHER ZONE 105 NORTHWEST HIGHLANDS/WESTERN CIBOLA NF/ABZ- NEW MEXICO FIRE WEATHER ZONE 106 MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE-SOCORRO BLM/ABZ-GLZ- NEW MEXICO FIRE WEATHER ZONE 107 SANDIA-MANZANO AND GALLINAS MOUNTAINS/EASTERN CIBOLA NF/ABZ- 216 PM MST SAT FEB 15 2014 ...RED FLAG WARNING IN EFFECT FROM NOON TO 7 PM MST SUNDAY... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TO 7 PM MST SUNDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * AREA AND TIMING...CRITICAL FIRE WEATHER CONDITIONS WILL DEVELOP INITIALLY OVER THE NORTHEAST PLAINS BY MIDDAY SUNDAY EXPANDING SOUTHWESTWARD TO INCLUDE PORTIONS OF WESTERN AND CENTRAL NEW MEXICO IN THE AFTERNOON...CONTINUING THROUGH EARLY EVENING SUNDAY. * 20 FOOT WINDS...WESTERLY 20 TO 25 MPH WITH GUSTS BETWEEN 30 AND 40 MPH. * RELATIVE HUMIDITY...MINIMUM VALUES BETWEEN 7 TO 12 PERCENT. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$
2 follow-up statements
406 WWUS85 KABQ 152131 CCA RFWABQ URGENT - FIRE WEATHER MESSAGE...CORRECTED NATIONAL WEATHER SERVICE ALBUQUERQUE NM 229 PM MST SAT FEB 15 2014 ...RED FLAG WARNING THIS AFTERNOON AND EARLY EVENING FOR THE EAST CENTRAL PLAINS DUE TO STRONG WEST WINDS...LOW RELATIVE HUMIDITY AND MODERATE HAINES VALUES... ...RED FLAG WARNING SUNDAY AFTERNOON AND EARLY EVENING FOR THE NORTHWEST HIGHLANDS...LOWER/MIDDLE RIO GRANDE VALLEY AND THE CENTRAL MOUNTAINS BELOW SIGNIFICANT SNOWPACK EASTWARD TO THE TEXAS STATE LINE DUE TO STRONG WINDS...LOW RELATIVE HUMIDITY AND MODERATE HAINES VALUES... .DRY AND BREEZY TO WINDY CONDITIONS ALONG WITH MODERATE HAINES VALUES WILL CONTINUE IN THE EAST CENTRAL PLAINS THROUGH EARLY THIS EVENING...CREATING CRITICAL FIRE WEATHER CONDITIONS FOR THE NEXT SEVERAL HOURS. RED FLAG CONDITIONS WILL DEVELOP OVER MUCH OF CENTRAL NEW MEXICO SUNDAY AFTERNOON AS TEMPERATURES WELL ABOVE SEASONAL AVERAGES COMBINE WITH A VERY DRY AIRMASS...STRONG WEST WINDS AND MODERATE HAINES VALUES. THE CRITICAL CONDITIONS WILL DEVELOP FIRST ACROSS THE EAST CENTRAL AND NORTHEAST PLAINS...EXPANDING WEST AND SOUTHWESTWARD TO INCLUDE PORTIONS OF THE NORTHWESTERN HIGHLANDS AND RIO GRANDE VALLEY. FIRE DANGER IS FORECAST TO BE HIGH THOUGH HAINES VALUES ARE NOT EXPECTED TO EXCEED MODERATE/FIVE. NMZ103-152230- /O.CAN.KABQ.FW.A.0006.140216T1900Z-140217T0200Z/ NEW MEXICO FIRE WEATHER ZONE 103 NORTHEAST HIGHLANDS/EASTERN CARSON AND SANTA FE NF/SNZ-TAZ- 229 PM MST SAT FEB 15 2014 ...FIRE WEATHER WATCH IS CANCELLED... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS CANCELLED THE FIRE WEATHER WATCH. LOW HAINES VALUES IN THIS PORTION OF THE FORECAST AREA WILL KEEP CRITICAL FIRE WEATHER CONDITIONS IN CHECK SUNDAY AFTERNOON AND EARLY EVENING. $$ NMZ108-160115- /O.UPG.KABQ.FW.A.0006.140216T1900Z-140217T0200Z/ /O.NEW.KABQ.FW.W.0006.140216T1900Z-140217T0200Z/ /O.NEW.KABQ.FW.W.0005.140215T2129Z-140216T0100Z/ NEW MEXICO FIRE WEATHER ZONE 108 EAST CENTRAL PLAINS/WESTERN KIOWA GRASSLANDS BLM/ABZ-SNZ- 229 PM MST SAT FEB 15 2014 ...RED FLAG WARNING IN EFFECT UNTIL 6 PM MST THIS EVENING... ...RED FLAG WARNING IN EFFECT FROM NOON TO 7 PM MST SUNDAY... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT UNTIL 6 PM MST THIS EVENING. A RED FLAG WARNING HAS ALSO BEEN ISSUED FROM NOON TO 7 PM MST SUNDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * AREA AND TIMING...CRITICAL CONDITIONS WILL CONTINUE IN THE EAST CENTRAL PLAINS UNTIL EARLY THIS EVENING. CRITICAL CONDITIONS WILL RE-DEVELOP BY MID DAY SUNDAY...PERSISTING UNTIL SHORTLY AFTER SUNSET. * 20 FOOT WINDS...WESTERLY 20 TO 30 MPH WITH GUSTS BETWEEN 35 AND 45 MPH. * RELATIVE HUMIDITY...MINIMUM VALUES BETWEEN 6 TO 10 PERCENT. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$ NMZ104>107-160115- /O.UPG.KABQ.FW.A.0006.140216T1900Z-140217T0200Z/ /O.NEW.KABQ.FW.W.0006.140216T1900Z-140217T0200Z/ NEW MEXICO FIRE WEATHER ZONE 104 NORTHEAST PLAINS/EASTERN KIOWA AND RITA BLANCA GRASSLANDS/ABZ-TNZ- NEW MEXICO FIRE WEATHER ZONE 105 NORTHWEST HIGHLANDS/WESTERN CIBOLA NF/ABZ- NEW MEXICO FIRE WEATHER ZONE 106 MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE-SOCORRO BLM/ABZ-GLZ- NEW MEXICO FIRE WEATHER ZONE 107 SANDIA-MANZANO AND GALLINAS MOUNTAINS/EASTERN CIBOLA NF/ABZ- 229 PM MST SAT FEB 15 2014 ...RED FLAG WARNING IN EFFECT FROM NOON TO 7 PM MST SUNDAY... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TO 7 PM MST SUNDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * AREA AND TIMING...CRITICAL FIRE WEATHER CONDITIONS WILL DEVELOP INITIALLY OVER THE NORTHEAST PLAINS BY MIDDAY SUNDAY EXPANDING SOUTHWESTWARD TO INCLUDE PORTIONS OF WESTERN AND CENTRAL NEW MEXICO IN THE AFTERNOON...CONTINUING THROUGH EARLY EVENING SUNDAY. * 20 FOOT WINDS...WESTERLY 20 TO 25 MPH WITH GUSTS BETWEEN 30 AND 40 MPH. * RELATIVE HUMIDITY...MINIMUM VALUES BETWEEN 7 TO 12 PERCENT. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$
927 WWUS85 KABQ 160100 RFWABQ URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 600 PM MST SAT FEB 15 2014 ...RED FLAG WARNING SUNDAY AFTERNOON AND EARLY EVENING FOR THE NORTHWEST HIGHLANDS...LOWER/MIDDLE RIO GRANDE VALLEY AND THE CENTRAL MOUNTAINS BELOW SIGNIFICANT SNOWPACK EASTWARD TO THE TEXAS STATE LINE DUE TO STRONG WINDS...LOW RELATIVE HUMIDITY AND MODERATE HAINES VALUES... .WINDS ARE COMING DOWN ACROSS MUCH OF THE RED FLAG WARNED AREA... GENERALLY BELOW CRITICAL THRESHOLDS BY 6 PM MDT. RED FLAG CONDITIONS WILL DEVELOP OVER MUCH OF EAST...CENTRAL AND WEST CENTRAL NEW MEXICO SUNDAY AFTERNOON AS UNSEASONABLY WARM TEMPERATURES COMBINE WITH A VERY DRY AIRMASS...STRONG WEST WINDS AND HAINES VALUES IN THE 4 TO 5 RANGE. CRITICAL CONDITIONS WILL DEVELOP FIRST ACROSS THE EAST CENTRAL AND NORTHEAST PLAINS... EXPANDING WEST AND SOUTHWESTWARD ACROSS THE SANDIA AND MANZANO MOUNTAINS...MUCH OF THE RIO GRANDE VALLEY AND INTO WEST CENTRAL NEW MEXICO. NMZ108-161500- /O.EXP.KABQ.FW.W.0005.000000T0000Z-140216T0100Z/ /O.CON.KABQ.FW.W.0006.140216T1900Z-140217T0200Z/ NEW MEXICO FIRE WEATHER ZONE 108 EAST CENTRAL PLAINS/WESTERN KIOWA GRASSLANDS BLM/ABZ-SNZ- 600 PM MST SAT FEB 15 2014 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 7 PM MST SUNDAY... ...RED FLAG WARNING WILL EXPIRE AT 6 PM MST THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 7 PM MST SUNDAY. * AREA AND TIMING...CRITICAL CONDITIONS WILL REDEVELOP BY MID DAY SUNDAY...PERSISTING UNTIL SHORTLY AFTER SUNSET. * 20 FOOT WINDS...WESTERLY 20 TO 30 MPH WITH GUSTS BETWEEN 35 AND 45 MPH. * RELATIVE HUMIDITY...MINIMUM VALUES BETWEEN 6 TO 10 PERCENT. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$ NMZ104>107-161500- /O.CON.KABQ.FW.W.0006.140216T1900Z-140217T0200Z/ NEW MEXICO FIRE WEATHER ZONE 104 NORTHEAST PLAINS/EASTERN KIOWA AND RITA BLANCA GRASSLANDS/ABZ-TNZ- NEW MEXICO FIRE WEATHER ZONE 105 NORTHWEST HIGHLANDS/WESTERN CIBOLA NF/ABZ- NEW MEXICO FIRE WEATHER ZONE 106 MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE-SOCORRO BLM/ABZ-GLZ- NEW MEXICO FIRE WEATHER ZONE 107 SANDIA-MANZANO AND GALLINAS MOUNTAINS/EASTERN CIBOLA NF/ABZ- 600 PM MST SAT FEB 15 2014 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 7 PM MST SUNDAY... A RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 7 PM MST SUNDAY. * AREA AND TIMING...CRITICAL FIRE WEATHER CONDITIONS WILL DEVELOP INITIALLY OVER THE NORTHEAST AND EAST CENTRAL PLAINS BY MIDDAY OR EARLY AFTERNOON SUNDAY...EXPANDING WEST AND SOUTHWEST TO INCLUDE MUCH OF WEST AND CENTRAL NEW MEXICO IN THE AFTERNOON... CONTINUING THROUGH EARLY EVENING SUNDAY. * 20 FOOT WINDS...WESTERLY 20 TO 25 MPH WITH GUSTS BETWEEN 30 AND 40 MPH. * RELATIVE HUMIDITY...MINIMUM VALUES BETWEEN 7 TO 12 PERCENT. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$ 43
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this red flag warning went out at Feb 15, 11:02 AM MST, 3 hours 14 minutes earlier.
Area forecast discussion, Feb 15, 11:02 AM MST, 3 hours 14 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE ALBUQUERQUE NM 1102 AM MST SAT FEB 15 2014 .AVIATION... 18Z TAF CYCLE VFR CONDITIONS WILL PREVAIL DURING THE NEXT 24 HOURS. STRONG WEST TO NW WINDS AT MT TOP LEVEL WILL GRADUALLY SUBSIDE DURING THE AFTERNOON AS SPEED MAX MOVES SEWD INTO WEST TX. SHALLOW AND DRY BACKDOOR COLD FRONT SAGS SWD INTO NE NM THIS EVENING. FRONT PROGRESSES FROM NEAR KCAO AROUND 00Z TO KTCC AROUND 06Z TO KCNV BY 09Z THEN GRADUALLY DISSIPATES. LCL IFR CIGS POSSIBLE NE AND EAST- CENTRAL PLAINS TONIGHT BEHIND THE FRONT BTWN 08Z-12Z. W-SW MT TOP LEVEL FLOW ALOFT GRADUALLY STRENGTHENS OVERNIGHT INTO SUNDAY MORNING...BRINGING INCREASING W-SW SFC WINDS AT ALL TAF SITES DURING THE LATE MORNING SUNDAY. 33 && .PREV DISCUSSION...334 AM MST SAT FEB 15 2014... .SYNOPSIS... RECORD OR NEAR RECORD BREAKING TEMPERATURES ARE EXPECTED THIS WEEKEND ACROSS THE LAND OF ENCHANTMENT. ADDITIONALLY...CRITICAL FIRE WEATHER CONDITIONS ALSO EXPECTED...ESPECIALLY SUNDAY...AS DRY CONDITIONS PERSIST AND WINDY CONDITIONS DEVELOP. ABOVE NORMAL TEMPERATURES WILL CONTINUE MONDAY THROUGH WEDNESDAY...THOUGH NOT QUITE AS WARM AS THIS WEEKEND. A COUPLE OF UPPER LEVEL DISTURBANCES MAY BRUSH NORTHERN NM LATER IN THE WEEK...THOUGH NEITHER WILL BRING MUCH PRECIPITATION...ONLY MORE WIND AND CRITICAL FIRE WEATHER CONCERNS. && .DISCUSSION... HAVE NOT SEEN AS MUCH MOUNTAIN WAVE ACTIVITY THIS MORNING AS COMPARED TO YESTERDAY...THOUGH THERE IS SOME PERSISTENT BREEZINESS AT KAXX AND KCQC. THE INVERSION ABOVE MOUNTAIN TOP IS PROBABLY TOO HIGH ABOVE MTN TOP AND/OR THE WIND DIRECTION IS NOT PERPENDICULAR TO THE MOUNTAIN RANGE ENOUGH TO HAVE A SIGNIFICANT IMPACT. BETTER CONDITIONS EXIST FURTHER NORTH IN COLORADO WHERE HIGH WIND SPEEDS HAVE BEEN RECORDED. WITH THAT SAID...THE 700MB WINDS ARE PROGGED TO INCREASE THRU 12Z OR SO...SO WILL LEAVE WIND ADVISORY INTACT FOR NOW...THOUGH CONFIDENCE IS NOT HIGH THAT WE WILL SEE GUSTS AS HIGH AS YDAY MORNING. OTHERWISE...SPRING-LIKE CONDITIONS REMAIN ON TAP THIS WEEKEND. RECORD OR NEAR RECORD WARMTH IS ANTICIPATED BOTH DAYS AS TEMPS SOAR UP TO 25 DEGREES ABOVE NORMAL. SOME BREEZES...TO LOCALLY WINDY CONDITIONS...ARE EXPECTED THIS AFTERNOON ALONG AND EAST OF THE CENTRAL MTN CHAIN...FAVORING THE I-40 CORRIDOR. HOWEVER...STRONGER WINDS ARE EXPECTED ON SUNDAY AS THE FLOW BECOMES MORE ZONAL AND LEE SIDE TROUGHING STRENGTHENS. A WEAK WAVE WILL CROSS OVER COLORADO SUNDAY NIGHT AND AN ASSOCIATED BACK DOOR FRONT WILL SLIDE DOWN THE PLAINS EARLY MONDAY. TEMPERATURES WILL BE LOWER AREAWIDE ON MONDAY...BUT UP TO 15 DEGREES OF COOLING IS EXPECTED ACROSS THE PLAINS. EVEN WITH THE SIGNIFICANT COOLING...TEMPERATURES SHOULD REMAIN ABOVE NORMAL. ZONAL FLOW WILL PERSIST THROUGH WEDNESDAY AND TEMPS WILL REMAIN UP TO 15 DEGREES ABOVE NORMAL. SOME BREEZES ARE ALSO FORECAST TUES AND WED. ECMWF CONTINUES TO SHOW A STRONGER TROUGH MOVING ACROSS NORTHERN NM WEDNESDAY NIGHT...PERHAPS SQUEAKING OUT A LITTLE QPF OVER THE NORTHERN MTNS. HOWEVER...THE GEM AND GFS SHOW A MUCH BROADER TROUGH WILL NO PRECIP POTENTIAL. ANOTHER BACK DOOR FRONT MAY ARRIVE ON THURSDAY. THEN MODELS INDICATE ANOTHER SYSTEM MAY BRUSH NORTHERN NM LATE IN THE WEEK. HOWEVER...ATTM...NOT EXPECTING MUCH PRECIP...ONLY WINDIER CONDITIONS. 34 && .FIRE WEATHER... DRY NORTHWEST THEN WEST FLOW ALOFT TO PERSIST THROUGH THE WEEK AND COMBINED WITH SOME BREEZY TO WINDY AFTERNOONS WILL RESULT IN PERIODS OF CRITICAL FIRE WEATHER CONDITIONS. TODAY...THE UPPER LEVEL RIDGE WILL GRADUALLY FLATTEN. MODERATE TO STRONG UPPER LEVEL FLOW AND A STRENGTHENING LEE TOUGH WILL RESULT IN BREEZY TO WINDY CONDITIONS FAVORING THE HIGH TERRAIN AND EAST CENTRAL PLAINS. TEMPERATURES WILL APPROACH OR EXCEED RECORD HIGHS MOST ZONES. CRITICAL FIRE WEATHER CONDITIONS LOOK TO DEVELOP ALONG PORTIONS OF THE I 40 CORRIDOR FOR A FEW HOURS THIS AFTERNOON. HAINES VALUES OF 5 ARE FORECAST FOR PORTIONS OF THE EASTERN ZONES...WHILE OBSERVED FIRE DANGER FOR FRIDAY WAS MODERATE FOR MUCH OF THE EAST CENTRAL PLAINS. THUS...A MARGINAL SITUATION AND THE FIRE WEATHER WATCH WAS CANCELED FOR TODAY. VENTILATION TO BE VERY GOOD TO EXCELLENT MOST ZONES. OVERNIGHT RH RECOVERIES TO BE FAIR TO POOR MOST ZONES EXCEPT THE EXTREME NORTH. A WEAK WIND SHIFT WILL NUDGE INTO THE NORTHEAST AROUND SUNSET SUPPORT BETTER RECOVERS ALONG EXTREME EASTERN LOCATIONS. UPPER LEVEL FLOW TO BE NEARLY ZONAL BY SUNDAY AS A SHORTWAVE APPROACHES THEN CROSSES NORTHERN NEW MEXICO. WEST WINDS SHOULD BE STRONGER AND MIN RH WILL BE BELOW 15 PERCENT ALL BUT THE NORTHERN HIGH TERRAIN WITH SINGLE DIGIT MIN RH EAST CENTRAL ZONES. A FIRE WEATHER WATCH REMAINS IN EFFECT FOR MUCH OF THE AREA. NORTHWEST AND NORTHERN HIGH TERRAIN LOCATIONS ARE NOT INCLUDED...AND THE SOUTHWEST HIGH TERRAIN MAY NEED TO BE ADDED. HAINES VALUES REMAIN BELOW 5 SO NOT READY TO UPGRADE TO A WARNING AT THIS TIME. COOLER AIR AND LIGHTER WINDS ON MONDAY SHOULD PROVIDE A BRIEF BREAK IN CRITICAL CONDITIONS...BUT A DRY AND BREEZY TO WINDY REGIME WILL BE BACK IN PLACE FOR MUCH OF THE WORK WEEK. CURRENT GRIDS DEPICT CRITICAL CONDITIONS ON TUESDAY...WEDNESDAY AND FRIDAY...WHICH COULD BE THE WINDIEST DAY OF THE WEEK AS EXTENDED MODELS AGREE ON BROAD TROUGH CROSSING THE STATE. 05 && && .ABQ WATCHES/WARNINGS/ADVISORIES... FIRE WEATHER WATCH FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING FOR THE FOLLOWING ZONES...NMZ103>108. && 11
Hazardous weather outlook, Feb 15, 6:00 AM MST, 8 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 600 AM MST SAT FEB 15 2014 NMZ501>540-161300- ALBUQUERQUE METRO AREA-CENTRAL HIGHLANDS-CHAVES COUNTY PLAINS- CHUSKA MOUNTAINS-CURRY COUNTY-DE BACA COUNTY- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-EASTERN LINCOLN COUNTY- EASTERN SAN MIGUEL COUNTY-ESTANCIA VALLEY-FAR NORTHEAST HIGHLANDS- FAR NORTHWEST HIGHLANDS-GUADALUPE COUNTY-HARDING COUNTY- JEMEZ MOUNTAINS-LOWER CHAMA RIVER VALLEY-LOWER RIO GRANDE VALLEY- NORTHEAST HIGHLANDS- NORTHERN SANGRE DE CRISTOS ABOVE 9500 FEET/RED RIVER- NORTHWEST HIGHLANDS-NORTHWEST PLATEAU-QUAY COUNTY- RATON RIDGE/JOHNSON MESA-ROOSEVELT COUNTY-SAN FRANCISCO RIVER VALLEY- SAN JUAN MOUNTAINS-SANDIA/MANZANO MOUNTAINS-SANTA FE METRO AREA- SOUTH CENTRAL HIGHLANDS-SOUTH CENTRAL MOUNTAINS- SOUTHERN SANGRE DE CRISTOS ABOVE 9500 FEET-SOUTHWEST CHAVES COUNTY- SOUTHWEST MOUNTAINS-UNION COUNTY-UPPER RIO GRANDE VALLEY- UPPER TULAROSA VALLEY-WEST CENTRAL HIGHLANDS-WEST CENTRAL MOUNTAINS- WEST CENTRAL PLATEAU-WEST SLOPES SANGRE DE CRISTO MOUNTAINS- 600 AM MST SAT FEB 15 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT A FEW HOURS OF CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE THIS AFTERNOON ACROSS THE CENTRAL HIGHLANDS AND EAST CENTRAL PLAINS WHERE LOW HUMIDITIES WILL COMBINE WITH STRONG WINDS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY WIDESPREAD CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE ON SUNDAY ACROSS MUCH OF NORTHERN AND CENTRAL NEW MEXICO. HOWEVER...AT LEAST LOCALLY CRITICAL FIRE WEATHER CONDITIONS ARE ALSO POSSIBLE TUESDAY...WEDNESDAY AND FRIDAY. WIND GUSTS BETWEEN 40 AND 50 MPH MAY CREATE AREAS OF BLOWING DUST...ESPECIALLY ON SUNDAY. WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS... WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. 34
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 15, 2:16 PM MST | Red Flag Warning | ABQ | Bernalillo, Cibola, Harding, McKinley, Rio Arriba, Sandoval and 5 more | 29 hr |
Nearby
Red Flag Warnings in New Mexico, 2014Every red flag warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.